# SDR RAIA00703041

- Difficulty date: March 17, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,073 hours, 18,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5555 - STL - EMERGENCY LIGHT INOP AT FWD SIDE AFT CEILING EXIT LOCATOR.  MAINTENANCE CLEANED EMERGENCY LIGHT INVERTER CONNECTOR, OPS CHECK GOOD.
